# SDR ASAA2017102922345

- Difficulty date: October 29, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 7,605 hours, 2,589 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS08879
- Condition: Faulted
- Location: Autothrottle
- Part time: 6,472 hours, 2,035 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  ACFT GROUNDED. MULTIPLE NR 1 ASM FAULTS IN HISTORY.  REPLACED THE NR 1 AUTOTHROTTLE SERVO MOTOR IAW AMM 22-31-91/401. OPS CHECKED GOOD.
